# SDR SWIA2022122967057

- Difficulty date: December 3, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N136SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000462
- Aircraft time: 20,972 hours, 11,852 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Cover
- Condition: Chafed
- Location: Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR PIANO HINGE BOLTS CHAFING THROUGH PHENOLIC.  REMOVED AND REPLACED WITH NEW COVER SPRING AT AFT CARGO DOOR IAW AMM 20-10-01.
